American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 102 found      Go to page: 1 2 3 4

[1] Hassan Emamirad, Gisèle Ruiz Goldstein and Jerome A. Goldstein. Corrigendum and improvement to ``Chaotic solution for the Black-Scholes equation''. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Marius Junge, Tao Mei and Javier Parcet. An invitation to harmonic analysis associated with semigroups of operators. Contemporary Mathematics 612 (2014) 107-122.
Book volume table of contents
View Article: PDF

[3] Alan McIntosh and Andrew J. Morris. Finite propagation speed for first order systems and Huygens' principle for hyperbolic equations. Proc. Amer. Math. Soc. 141 (2013) 3515-3527.
Abstract, references, and article information
View Article: PDF

[4] Hendrik Schlieter and Wend Werner. Unbounded multipliers on operator spaces. Proc. Amer. Math. Soc. 141 (2013) 1719-1733.
Abstract, references, and article information
View Article: PDF

[5] Eduardo Hernández and Donal O’Regan. On a new class of abstract impulsive differential equations. Proc. Amer. Math. Soc. 141 (2013) 1641-1649.
Abstract, references, and article information
View Article: PDF

[6] Gisèle Ruiz Goldstein, Jerome A. Goldstein and Gustavo Perla Menzala. On the overdamping phenomenon: A general result and applications. Quart. Appl. Math. 71 (2013) 183-199.
Abstract, references, and article information
View Article: PDF

[7] Michal Chovanec. Gaussian estimates for degenerate diffusion. Proc. Amer. Math. Soc. 140 (2012) 3947-3957.
Abstract, references, and article information
View Article: PDF

[8] David Cruz-Uribe, SFO and Cristian Rios. The solution of the Kato problem for degenerate elliptic operators with Gaussian bounds. Trans. Amer. Math. Soc. 364 (2012) 3449-3478.
Abstract, references, and article information
View Article: PDF

[9] Hassan Emamirad, Gisèle Ruiz Goldstein and Jerome A. Goldstein. Chaotic solution for the Black-Scholes equation. Proc. Amer. Math. Soc. 140 (2012) 2043-2052.
Abstract, references, and article information
View Article: PDF

[10] Ana Jiménez-del-Toro. Exponential self-improvement of generalized Poincaré inequalities associated with approximations of the identity and semigroups. Trans. Amer. Math. Soc. 364 (2012) 637-660. MR 2846346.
Abstract, references, and article information
View Article: PDF

[11] Eduardo Hernández. $C^\alpha$-classical solutions for abstract non-autonomous integro-differential equations. Proc. Amer. Math. Soc. 139 (2011) 4307-4318. MR 2823076.
Abstract, references, and article information
View Article: PDF

[12] Nick Dungey. Subordinated discrete semigroups of operators. Trans. Amer. Math. Soc. 363 (2011) 1721-1741. MR 2746662.
Abstract, references, and article information
View Article: PDF

[13] Wolfgang Arendt and Michal Chovanec. Dirichlet regularity and degenerate diffusion. Trans. Amer. Math. Soc. 362 (2010) 5861-5878. MR 2661499.
Abstract, references, and article information
View Article: PDF

[14] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part II: Nonlinear left-invariant diffusions on invertible orientation scores. Quart. Appl. Math. 68 (2010) 293-331. MR 2663002.
Abstract, references, and article information
View Article: PDF

[15] Remco Duits and Erik Franken. Left-invariant parabolic evolutions on $SE(2)$ and contour enhancement via invertible orientation scores Part I: Linear left-invariant diffusion equations on $SE(2)$. Quart. Appl. Math. 68 (2010) 255-292. MR 2663001.
Abstract, references, and article information
View Article: PDF

[16] Nguyen Van Minh. Corrigendum to ``Katznelson-Tzafriri type theorems for individual solutions of evolution equations''. Proc. Amer. Math. Soc. 138 (2010) 2263-2263. MR 2596067.
Abstract, references, and article information
View Article: PDF

[17] G. L. Kulinich and A. V. Yershov. Convergence of a sequence of Markov chains to a diffusion type process. Theor. Probability and Math. Statist. 78 (2009) 115-131. MR 2446853.
Abstract, references, and article information
View Article: PDF

[18] Georgiĭ Shevchenko. A generalization of Mil'shtein's theorem for stochastic differential equations. Theor. Probability and Math. Statist. 78 (2009) 191-199. MR 2446859.
Abstract, references, and article information
View Article: PDF

[19] T. Kalmes. Hypercyclic $C_0$-semigroups and evolution families generated by first order differential operators. Proc. Amer. Math. Soc. 137 (2009) 3833-3848. MR 2529893.
Abstract, references, and article information
View Article: PDF

[20] Nguyen Van Minh. Asymptotic behavior of individual orbits of discrete systems. Proc. Amer. Math. Soc. 137 (2009) 3025-3035. MR 2506461.
Abstract, references, and article information
View Article: PDF

[21] Jun Kigami. Volume doubling measures and heat kernel estimates on self-similar sets. Memoirs of the AMS 199 (2009) MR 2512802.
Book volume table of contents

[22] Miao Li and Quan Zheng. Extrapolation spaces for $C$-semigroups. Proc. Amer. Math. Soc. 137 (2009) 663-668. MR 2448588.
Abstract, references, and article information
View Article: PDF

[23] Manfred Möller and Franciszek Hugon Szafraniec. Adjoints and formal adjoints of matrices of unbounded operators. Proc. Amer. Math. Soc. 136 (2008) 2165-2176. MR 2383522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Mark Lichtner. Spectral mapping theorem for linear hyperbolic systems. Proc. Amer. Math. Soc. 136 (2008) 2091-2101. MR 2383515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Nguyen Van Minh. Katznelson-Tzafriri type theorems for individual solutions of evolution equations. Proc. Amer. Math. Soc. 136 (2008) 1749-1755. MR 2373605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Remco Duits and Markus van Almsick. The explicit solutions of linear left-invariant second order stochastic evolution equations on the 2D Euclidean motion group. Quart. Appl. Math. 66 (2008) 27-67. MR 2396651.
Abstract, references, and article information
View Article: PDF

[27] N. J. Kalton and T. Kucherenko. Rademacher bounded families of operators on $L_1$. Proc. Amer. Math. Soc. 136 (2008) 263-272. MR 2350412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Vu Quoc Phong. A new proof and generalizations of Gearhart's theorem. Proc. Amer. Math. Soc. 135 (2007) 2065-2072. MR 2299482.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] K. V. Storozhuk. On the Rolewicz theorem for evolution operators. Proc. Amer. Math. Soc. 135 (2007) 1861-1863. MR 2286097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Pascal Auscher. On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\Bbb R^n$ and related estimates. Memoirs of the AMS 186 (2007) MR 2292385.
Book volume table of contents


Results: 1 to 30 of 102 found      Go to page: 1 2 3 4